# SDR CALA0001800

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT EMERGENCY EXIT RAMP UPPER LEFT RAIL CHANNEL EDGE TORN AT FS 1474 WITH A LARGE DENT 20 INCHES AFT.  THE TORN EDGE WAS BLENDED OUT AND REPAIR DOUBLERS AND ANGLES WERE INSTALLED IAW SRM 53-01, FIGURE 1 & 2, 51-10-4, 51-10-3, AND 51-30-2.  THE DENT WAS REFORMED IAW SRM 51-10-2.
